| Catalog Number |
DYND11218 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
"the balloon deflated when inserting it and it came out".
Additional Manufacturer Narrative
It was reported that the balloon deflated when inserting it and it came out.Due to this, an additional catheter was used.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.